# SDR DALA1135929880

- Difficulty date: May 9, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD, NR 102C LT AFT CORNER IS BROKEN CUT OUT DAMAGED AREA OF  FLOORBOARD NR 102C IAW SRM 51-70-4, FABED (1) EA DOUBLER AND (1) EA SPLICE MAT, IAW SRM 51-70-4, FIG  1, PAGE 1, TREATED AND PRIMED IAW SRM 51-10-3, PAGE 27-31, INST REPAIR IAW SRM 51-70-4. COMP, 478426, INSP BY AND RII COMPL BY 066494.
